i have being taking 200 mg of gabapentin for1 week. migraines no better. i have terrible back pain nausea dizzy loose stools mood changes. i am not seeing my neurologist until december. he said if tablet does not suit you stop it. i do not know how i should do it . HELP ANYONE.
195FIFI; Really I do not think you have been on it long enough to have done any good myself I would continue for at least for another week. Then if no results let us know and we can try and help you bring it back down. But really it is best to call the office and have them give you a clear list of coming off of these. best of luck to you. Chuck1957
I have Chronic Severe Migraines. I get them daily. I am not a health professional. Although you may already be done with this whole thing, I just made an account on here so that people don't suffer any more than they have to. Please be careful with Gabapentin. It may not seem it in the beginning but, in my experience, there will be withdrawal-type side effects when stopping or greatly decreasing your dose. I had severe nausea and dizziness. Be sure to decrease gradually. Personally, the Gabapentin didn't help my migraines. My neurologist and PCP say that I've tried every possible medical treatment and combo of medical treatments that are approved by the fda in this country. Anyway, I hope this helps someone avoid extra suffering. We certainly go through enough of that already! Good luck!
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2013 • 12 answers
Posted 7 Feb 2014 • 1 answer
Posted 22 Nov 2014 • 2 answers
Posted 17 Dec 2015 • 1 answer
Posted 16 Apr 2016 • 2 answers